# SDR USAA2009060491400

- Difficulty date: May 30, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 28,643 hours, 16,004 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Part number: D3215303000200
- Part serial: BSN722
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - GEAR CHANGE - CORROSION & PITTING ON MAIN LANDING GEAR RIGHT REAR PINTLE PIN.  REPLACED MAIN LANDING GEAR RIGHT REAR PINTLE PIN IAW US AIRWAYS TASK CARD 26T00032001.
